# SDR 9514289970

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: B020081104
- Condition: Malfunctioned
- Location: Lt Cockpit
- Part time: 39,932 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S AIRSPEED INDICATOR WAS FROZEN AT 150 KNOTS ON TAKEOFF, THEN DROPPED TO 60 KNOTS.  FLIGHT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S AIRSPEED INDICATOR AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
